MathSciNet Relay Station
MathSciNet bibliographic data
MR2419244 (2009g:47155) 47H10 (46B20 47J20 47J25 49J40)
Yang, Yishuai; Cui, Yunan Viscosity approximation methods for mean non-expansive mappings in Banach spaces. Appl. Math. Sci. (Ruse) 2 (2008), no. 13-16, 627–638.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement